MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION DRAINS OASIS DOUBLE; APPARATUS, AUTOTRANSFUSION

ATRIUM MEDICAL CORPORATION DRAINS OASIS DOUBLE; APPARATUS, AUTOTRANSFUSION
Model Number 3620-100
Medical Device Problem Code Increase in Suction (1604)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
Report received stated that during the postoperative period of the patient the oasis drain was observed to have bubbling and presence of blood in the water seal chamber.No patient injuries reported.
 
Additional Manufacturer Narrative
The details of this complaint "identified bubbling and presence of blood in the vacuum chamber in the reservoir of the oasis atrium drainage system in the postoperative period of the rsbb patient on (b)(6) 2022, requiring the replacement of the entire set.No injuries to the patient." this was identified during the treatment of the patient.The video provided of the drain in use confirms the reported event, however, the drain appears to be working as expected.Upon review of the video, it would appear as if the chest drain was knocked over at some point during use or was allowed to over flow.Within the attached video the stand of the drain is not properly set to stabilize the drain.It is not in the locked position.Other evidence is that there is blood on the float ball at the top of the drain showing that blood had come in from the top of the drain in column "b" as seen in the attached image.If the drain were knocked over this is where the blood would enter down into the water seal/air leak monitor area "c".If the drain were to overflow this is also the path the blood would take as well.A review of dhr 471064 was performed and all devices in lot: 471064 passed all quality requirements.No non-conformities were identified in the manufacturing process.The investigation has determined that the most likely root cause of the reported event is that the drain was knocked over during use ¿ operational context h3 other text: not available for return.
 
Event or Problem Description
N/a.

Brand Name
DRAINS OASIS DOUBLE
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key14089891
Report Number3011175548-2022-00123
Device Sequence Number5791821
Product Code CAC
UDI-Device Identifier00650862112016
UDI-Public00650862112016
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2024
Device Model Number3620-100
Device Catalogue Number3620-100
Device Lot Number471064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer04/19/2022
08/08/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date04/20/2022
08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown